# SDR REXA2017100801067

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 27,349 hours, 24,967 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AFTER EXIT ROW,  PLUGED IN THE LIGHT ELECTRICAL CONNECTOR,  REINSTALLED TOP FLOOR TRACK, AND OPS CHECKED NORMAL IAW AMM 33-51-01.
